# SDR SWAA2021082743097

- Difficulty date: April 16, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON I/B BAY; BALANCE WEIGHTS HAVE CORROSION. / REMOVED AND REPLACED LEFT WING AILERON I/B BAY FIXED WEIGHTS 113A7183-5 QTY 4 I/A/W B737-700 SRM 51-60-01-0G-0 STEP 4A4 A TAG WN0971 UP1634 UP1631
